Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The core chain of circles of Maskit’s embedding for once-punctured torus groups
HTML articles powered by AMS MathViewer

by Irene Scorza PDF
Conform. Geom. Dyn. 10 (2006), 288-325 Request permission

Abstract:

In this paper, we describe the limit set $\Lambda _n$ of a sequence of manifolds $N_n$ in the boundary of Maskit’s embedding of the once-punctured torus. We prove that $\Lambda _n$ contains a chain of tangent circles $\{C_{n,j}\}$ that are described from the end invariants of the manifold. In particular, we give estimates in terms of $n$ of the radii $r_{n,j}$ of the circles and prove that $r_{n,j}$ decrease when $n$ tends to infinity. We then apply these results to McShane’s identity, to obtain an estimate of the width of the limit set in terms of $n$.
References
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30F40, 57M50
  • Retrieve articles in all journals with MSC (2000): 30F40, 57M50
Additional Information
  • Irene Scorza
  • Affiliation: Dipartimento di Matematica, Università di Genova, Via Dodecaneso, 35 - 16146 Genova, Italy
  • Email: scorza@dima.unige.it
  • Received by editor(s): January 19, 2005
  • Published electronically: October 10, 2006
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 10 (2006), 288-325
  • MSC (2000): Primary 30F40; Secondary 57M50
  • DOI: https://doi.org/10.1090/S1088-4173-06-00134-2
  • MathSciNet review: 2261053